# SDR UPS08652238

- Difficulty date: May 12, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Shuttle Valve
- Condition: Malfunctioned
- Location: Rt Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A A/C PULLED LEFT USING AUTOBRAKES.  RIGHT BRAKES INOP.  REMOVED AND REPLACED AUTOBRAKE SHUTTLE VALVE PER MM 32-42-10-4, NO HELP.  REMOVED AND REPLACED NORMAL AUTO SKID MODULE PER MM 32-42-02-4.  GROUND OPS CHECKS GOOD AND LEAK CHECKS GOOD, OK FOR SERVICE.
